# SDR SWAA2021083106476

- Difficulty date: August 11, 2021
- Submitted: August 31, 2021
- Operation: Air carrier
- Aircraft: N965WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36677
- Aircraft time: 32,936 hours, 20,041 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Condition: Corroded
- Location: Fwd Cargo
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION FWD CARGO BAY FLOOR TO SIDEWALL SUPPORT BS 500A TO BS 500D RBL 23 WL 156 ; / REMOVED FWD CARGO BAY FLOOR TO SIDEWALL SUPPORT BS 500A TO BS 500D RBL 23 WL 156 IAW SRM 51-40-02; REMOVED FWD CARGO BAY FLOOR TO SIDEWALL SUPPORT BS 500A TO BS 500D RBL 23 WL 156 IAW SRM 51-40-02; REMOVED CORROSION FROM FCB LH FLOOR TO SIDEWALL SUPPORT AT MULTIPLE SPOTS; DEEPEST SPOT AT BS 462 IN AN AREA OF L=1' X W=1' X D=.038' UPON FURTHER INVESTIGATION FOUND R/H FLOOR TO SDIEWALL SUPPORT BS 500A - 500D RBL 23 WL 156 TO BE OUT OF LIMITS PER SRM 53-00-53-1A-2. CORROSION WAS REMOVED IN A 54' L X 1' W X .005' D FROM ORIGINAL THICKNESS OF .040 VERIFIED UPON FURTHER INVESTIGATION FOUND R/H FLOOR TO SDIEWALL SUPPORT BS 500A - 500D RBL 23 WL 156 TO BE OUT OF LIMITS PER SRM 53-00-53-1A-2. CORROSION WAS REMOVED IN A 54' L X 1' W X .005' D FROM ORIGINAL THICKNESS OF .040'. FABRICATED NEW FWD CARGO BAY FLOOR TO SIDEWALL SUPPORT BS500A TO BS BS500D RBL23 WL 256 ; IAW DWG 143A7501 SH 127 AND SRM 51-40-02 ; ITEM BAC1496-444#7075T62; LOT 1457271-1; APPLIED CHEMICAL CONVERSION COAT PER AMM 51-21-41-370-801 AND PRIMER PER AMM 51-21-72-370-804;AND APPLIED CHEMICAL CONVERSION COAT PER AMM 51-21-41-370-801 AND PRIMER PER AMM 51-21-72-370-804; OK TO INSTALL FWD CARGO BAY FLOOR TO SIDEWALL SUPPORT BS 500A TO BS 500D ; RBL 23 ; WL 156 INSTALLED FWD CARGO BAY FLOOR TO SIDEWALL SUPPORT BS 500A TO BS 500 RBL 23; WL 156 IAW SRM 51-40-02-0G-0; DWG 143A7500 AND DWG 143A7505
